# SDR SWAA2022092744743

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL SUPPORT ANGLE LOCATED BS695 WL208.1 AND BL0 AT PASSENGER CABIN 2022-441393 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23;[02] REPLACED VERTICAL SUPPORT ANGLE LOCATED BS695 WL208.1 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 273A9110 SHEET 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETED
